# SDR QXEA200700891

- Difficulty date: May 26, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,378 hours, 15,699 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FORWARD CARGO DOOR CHAFED ON AFT UPPER TOP OF APERTURE.  REPAIRED IAW RD8/4-53-505.
